# SDR REXA2012060500910

- Difficulty date: June 5, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,851 hours, 15,192 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK NR 5 IS CHAFED IN A FEW AREAS.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.  MAJOR REPAIR.
